# SDR CA000706009

- Difficulty date: June 17, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 7001182913
- Condition: Failed
- Location: Cockpit
- Part time: 21,151 hours, 30,329 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT CAPT ATTITUDE INDICATOR U/S. REPLACED ATTITUDE INDICATOR AND AIRCRAFT RETURNED TO SERVICE.
